# SDR USAA2013050700011

- Difficulty date: April 15, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147600400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232DF BETWEEN FR20 TO FR24, S23R & BETWEEN -Y765 TO -Y1292.  REPLACED FLOOR PANEL 232DF IAW A321 AMM 53-12-12.
